# SDR IPXA10562196

- Difficulty date: July 28, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON MCB SHEAR WEB UPPER SURFACE AT BS 570, LBL 56 TO LBL 59, WL 208 (MARKED).  REPAIRED IAW ATS ER 10-3888, DATED 8-21-10.
